advertisement
Question
Posted by: cj | 2009/11/03

Advice needed urgenty

Hi doc. I haope you can help. I am 27 years old, have no kids and have previously been diagnosed with POS. The problem is that my periods had been normal up untill aug this year. In august I had very light spotting for about a week and a half then it stopped. In Sept I started round about the 28th. Started with spotting then bleeding became heavier accomanied with clots. This continued until about the 24th of Oct....I contacted my gynea who suggested I go on the pill and the bleeding should stop after a few days...it did. However I started again on the 1st of this month accompanied with slight lower abdominal cramps .My gynea said that it could be due to the problems with ovulation. In about March this year I took clomid tabs and an injection " sereno" . Took blood tests after and doc said that I had not ovulated. Told me that he had spoken to a specialist friend of his and they both agreed that if I lost weight it would make a difference and should be able to concieve naturally. I weigh about 90kg. My gynea is about 300 kilos away and I live in a pretty remote area where there are no gyneas believe it or not. I am very concerned and dont know what to do. What could be the cause of this. Is this an emergancy? Am i to rush off to my closest GP or go back down to the gynea. I have not seen him since march. I feel as if I have lost all confidence in him. Thank you for your advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not an emergency. I agree that it is probably an ovulation problem related to the PCOS. The Pill should help , but it may take a month or two before it does and you would have to take it regularly in this time. If you are trying to conceive, then I would suggest that you consult a fertility expert.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/05

This is not an emergency. I agree that it is probably an ovulation problem related to the PCOS. The Pill should help , but it may take a month or two before it does and you would have to take it regularly in this time. If you are trying to conceive, then I would suggest that you consult a fertility expert.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement